×
0Cart
×
Tap to Zoom
Item #004733 - Main Product Image
Item #004733 - Main Product Image

Ibuprofen 200 mg

Item #004733/Add to favorites
Potency

200 mg

Size

100 Tablets

Product & Label Information

From the Manufacturer’s Label:

Temporarily relieves minor aches and pains due to headache, toothache, muscular aches, menstrual cramps, backache, the common cold, minor pain of arthritis, temporarily reduces fever.

Active ingredient: Ibuprofen 200 mg (pain reliever/fever reducer).

About Puritan’s Pride

For more than 40 years, Puritan's Pride has helped families achieve a lifestyle of wellness. Our vitamins and supplements are made with care from the highest quality ingredients. They are tested or inspected as many as 15 times throughout the manufacturing process. That's why you can shop with confidence. We take pride in our products and helping customers feel their best.

]